Graphical Gaussian models with edge and vertex symmetries

H⊘jsgaard, S⊘ren, Lauritzen, Steffen L. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2008. 70 (5) :1005-1027

Locate this article in:

Bibtex

@article{CIS-227013,
  Author = {H⊘jsgaard, S⊘ren and Lauritzen, Steffen L.},
  Title = {Graphical Gaussian models with edge and vertex symmetries},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {70},
  Number = {5},
  Year = {2008},
  Pages = {1005--1027},
  Keywords = {Invariance, Conditional independence, Patterned covariance matrices, Covariance selection, permutation symmetry, transformation models, iterative partial maximization}
}

Similar articles